MathSciNet Relay Station
MathSciNet bibliographic data
MR170094 (30 #335) 35.42
Serrin, James Pathological solutions of elliptic differential equations. Ann. Scuola Norm. Sup. Pisa (3) 18 1964 385–387.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement